Bystolic Tablets User Reviews

Bystolic Tablets - User Reviews

Bystolic Tablets User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Bystolic Tablets sorted by most helpful. Patient Discussions FAQs


Comment from: jab2007, 65-74 on Treatment for less than 1 month (Patient) Published: March 25

My blood pressure was up a little and my family Dr. sent me to a cardiologist because he said they were the experts on controlling bp. He put me on Bystolic 5mg twice a day. I started taking it on March 5th and on March 14th(Sunday night) I started feeling bad and went to the Dr. on Monday and was told I probably had a virus. I was told to quit taking all my medicine for 24 hours and come back in a week unless I got worse. I was tired & weak Wed. & Thur. but felt pretty good. Thur. through the night I got short of breath and felt horible. Friday I could barely walk and had to hold to something to get through the house (felt terrible) I went to Dr. and the nurse kept getting a very low BP reading. They took a EKG which showed my heart skipping beats for 4 or 5 seconds at a time. I was immediately sent to the hospital and was put on a monitor and giving IV for 3 days to get the Bystolic out of my system. On the 3rd day my heart beat got back to normal. I went home and went to Dr. the next day and am waiting on blood work results now. This drug almost killed me. I would advise everyone NOT TO TAKE BYSTOLIC It might work for some people but not for me.

Comment from: AB, 25-34 on Treatment for less than 1 month (Patient) Published: June 03

I have been on bystolic for about three weeks. It has lowered my heart rate and bp. After abour 10 days I noticed an occasional sore throat and dry cough. I also had blurry vision, but after a couple days it returned to normal. I also have had ringing in the ears from time to time. The drug seems to work but is it worth the risk when it messes with my vision?

Related Reading: sore throat

Comment from: djk56, 45-54 on Treatment for 1-6 months (Patient) Published: June 02

One week after taking Bystolic 5mg a day I developed extreme itching on extremities. Soon after developed hives which appear all of the time, but especially bad at night. The itching keeps me from sleeping. My blood pressure was still 160/100. When I told the doctor about the hives and itching she said that it couldn't be from the Bystolic. She gave me a steroid to control the hives (which has not helped at all)and doubled the dose of Bystolic to 10mg. My blood pressure is still 150/90 and my skin is itching and burning most of the time.

Related Reading: itching | hives

Comment from: healthtoall, 55-64 on Treatment for 1-6 months (Patient) Published: April 26

Worked great for me at first, lowering my blood pressure when combined with Altace. Then after months, it seemed to become toxic to my system and now I have massive dizziness and tinnitis, hand/feet swelling, fatigue, neck pain, more severity of Raynauds, dry mouth, sleep disturbance. We are all different and I think this is not the drug for me. I, too, have been on nine different BP meds in the last year and I hate to say this but I may rather die from BP problems rather than the quality of life I have now. Will try something else.

Related Reading: Altace | neck pain | dry mouth

Published: February 03

IT GAVE ME A RASH AND HIVES. IT CAUSED MY FEET AND HANDS TO SWELL. IT DID NOT HELP ME AT ALL. I ACTUALLY THINK IT MADE IT WORSE.

Related Reading: RASH

Comment from: missysmom, 55-64 on Treatment for 1-2 years (Patient) Published: April 02

This drug has got to be the drug from Hades. It causes fatigue, nervousness, wake up in the middle of the night can't go back to sleep, muscle cramps, weight gain, inability to tolerate cold, the list goes on and on. My Ob-GYN Dr wanted me to see a psych!! I KNEW something was wrong (and not mentally) The nervousness thing is awful, all caused by Bystolic. Would not recommend to anyone. Will have to change to another Dr, they refuse to listen. Thank goodness for this website.

Related Reading: muscle cramps

Comment from: Mother56, 55-64 on Treatment for less than 1 month (Patient) Published: September 25

Headaches never stopped arm pain especially forearms hands severe constant pain center of back ear pain extreme hair loss psorasis went crazy had been under complete control had to hold walls to walk stopped after 3 1/2 weeks I'm a mess back to work feet killing me I've worked 44 yrs never had this I'm just starting to get better after 4 wkd still exhausted occ headache dizziness backpain Wouldn't take this for any reason only realized this med was the problem when dr increased dosage after 2 wks & i got. So much worse


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations